MU Digital Repository
Logo

Linearly Independent Elements in N-Groups with Finite Goldie Dimension

Satyanarayana , Bhavanari and Kuncham, Syam Prasad (2005) Linearly Independent Elements in N-Groups with Finite Goldie Dimension. Bulletin of the Korean Mathematical Society, 42 (3). pp. 433-441. ISSN 1015-8634

[img]
Preview
PDF
article.pdf - Published Version

Download (156kB)

Abstract

The concepts linearly independent elements and u-linearly independent elements in an N-group G where N is a near-ring, were introduced and studied. A few important results in the theory of vector spaces were generalized to N-groups.

Item Type: Article
Uncontrolled Keywords: Goldie dimension, uniform ideal, complement, linearly independent elements, essentially spanning subset, u-linearly independent elements.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 30 May 2012 08:54
Last Modified: 30 May 2012 08:54
URI: http://eprints.manipal.edu/id/eprint/76549

Actions (login required)

View Item View Item